# SDR C2XA09IA053

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 23,609 hours, 22,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 92579
- Condition: Discharged
- Location: Cabin
- Part time: 5,866 hours, 5,072 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2902, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE AISLE PATH EMERGENCY LIGHTS AFT OF THE EXIT ROW WERE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER FOUR EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
